



## 2024 More About MS | Take Charge of Your MS

9:00 – 10:00 AM	Registration   Exhibitor Meet & Greet Continental Breakfast Served
10:00 – 10:15 AM	Welcome   Stretch
10:15 – 11:00 AM	Managing Your MS Opening Presentation
11:00 – 11:15 AM	Break
11:15 – 12:15 PM	Panel Physical Activity   Nutrition   Emotional Well-being Information & Strategies
12:15 – 1:15 PM	Lunch   Exhibitor Meet & Greet Lunch will be served
1:15 – 2:15 PM	Workshops (Choose One) 60 minutes  1) Staying Active  2) How to Survive & Thrive as a Care Partner  3) MS Across Your Lifespan – Virtual Participants
	End of Virtual Meeting
2:15 – 2:30 PM	Break
2:30 – 3:15 PM	Workshops (Choose One) 45 Minutes  1) How to Reduce the Risk of Falls  2) Communication & Connection (Tips for Effective Talking & Listening)
3:15 – 3:30 PM	Move Forward Key Take-Aways
3:30 – 4:30 PM	Mix & Mingle Happy Hour with Members of the Healthcare Team

This program is possible thanks to the generous support of the following sponsors:









